P-SEPARATION AXIOMS IN SUPRA SOFT TOPOLOGICAL SPACE

 In Matrix Science Mathematic (MSMK)

ABSTRACT

P-SEPARATION AXIOMS IN SUPRA SOFT TOPOLOGICAL SPACE

Journal: Matrix Science Mathematic (MSMK)
Author: Arif Mehmood Khattak, Muhammad Younas, Gulzar Ali Khan, Mujeeb Ur Rehman Sameena Nadeem Muhammad Safeer

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2018.07.10

The central objective of this article is to introduce soft pre P-separations in soft supra topological spaces. We discuss soft P-separations in soft supra topological spaces with respect to ordinary points and soft points. Further study the hereditary properties at different angles with respect to ordinary points as well as with respect to soft points. Some of their fundamental properties in soft supra topological spaces are also reflected.
[space size=”50″]
Pages 07-10
Year 2018
Issue2 2
Volume 2
[space size=”50″][headline style=”heading-line” use_underline=”no”]Download[/headline]
[button size=”extralargebold” subtitle=”Download” style=”orange” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-envelope-o” link=”https://zibelinepub.com/?ddownload=8850″]PDF File[/button]
[button size=”extralargebold” subtitle=”Download” style=”green” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-file-code-o” link=”https://zibelinepub.com/xml/2msmk2018/2msmk2018-07-10.xml”]XMLFile[/button]
Recent Posts
Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

0

Start typing and press Enter to search